CSN Login
Members Online: 14

Xeloda?

Happyhar
Posts: 49
Joined: Apr 2010

I am probably going to start 6 months of Xeloda following VATS lung surgery for a colon Mats nodule. The side effects appear to be diarrhea and cracking and peeling of hands and feet..The info says this can be controlled. I am asking for advice from any of you who may have had experience with this stuff. I have had GERD for years and anything that messes up the digestive area can be rough. Appreciate so much any suggestions or input. As always, God Bless and comfort each and everyone as we take this journey.

Coppercent
Posts: 142
Joined: Jan 2012

I have been on Xeloda twice.  I never had diarrhea so I am not sure what would help best with that effect.  I used Moo cream that the Xeloda packet included.  You can also buy it at places like Walmart.  I coated my feet every night and put on heavy socks and lotioned my hands several times a day.  This worked for me and I didn't have the issues others have had with the cracking and peeling.  Lotion on my feet at night got old after awhile but I was afraid to stop since it was working so well.

One other thing, I was told to take the dosages exactly 12 hours apart and eat 30 minutes prior so I stuck with this schedule.  I took my morning doae at 7:00am before work and at 7:00pm.  Not sure if it made a difference or not.

bigman4christ's picture
bigman4christ
Posts: 87
Joined: Oct 2012

i was on xeloda for many month and never had any diarhea, a little constipation yes, and my hands and feet did start to peel a little bit but could be managed with lotion, cephal, or something like that.  all toghether the side effects were pretty mild and nothing to worry about to much, just make sure to put your lotion on.

zach

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network